Jump to content

Hyper Pots, Atenolol, Bp Increase, Hr Decrease! Please Help


Traceyf
 Share

Recommended Posts

Hi Everyone,

Hoping someone can shed some light into what might be happening to me. I was just diagnosed with Hyper pots at BI in Boston based on my TTT. I have yet to see the nuero there as there is a 7mth to one year wait!! My PCP is doing his best with what he knows to try and get me some relief. After a really bad flare, I seem to be coming out on the other end, although not totally right and doubt I ever will be,,,

I have been on Atenolol 25 mgs for migraines for 12 years. I have also taken Klonopin for the past 10. During this whole flare I increased my Klonopin which totally helped with my adrenaline surges and restlessness (thank god).. My problem is I went off the atenolol for the TTT. I have always taken it at night before bed. The day of the TTT I took it that morning after the test, instead of going back to at night i started taking it in the morning. Heres what I have had happen since I made the change.

My BP in the morning supine was always good 130/77 HR 65

Standing it would go to 155/95 HR between 90-100

I experienced the pounding Heartbeat during the day and the longer I stood the worse I would feel.

Now since taking the atenolol in the morning thats all changed,,,,

My BP in the morning supine when I wake up has been 150/90 HR 50

Standing it goes up to 165/100 but my HR stays low....55-60

I feel very tired. Like moving in slow motion. I dont have the restlessness or the trembling, or the feeling that I am going to pass out this way though. I have less energy but I feel like my legs can support me, if thats makes sense.

My PCP wants me to increase the atenolol to 12.5 in the morning and 12.5 at night with the thinking that my BP will stay lower all the time because it will be more of a constant dose.

I worry about my HR going much lower than 50 at night??? I also wonder if my BP is going up BECAUSE of the atenolol. I know that sounds weird, but now that my HR is low......I feel that my BP is higher??? I

Sorry for the long post, Im am so incredibly confused by all of this that I dont know who to listen to,,,,I figured that you all would be the "experts" that I should turn to for real advice,

Thanks

Tracey

Link to comment
Share on other sites

The higher my blood pressure the lower my heart rate too. I think this is because when I have a drop in blood pressure the heart rate goes up to try to increase my blood pressure back to the higher number. Even if it doesn't need to be higher. My drops can be very subtle, but my reaction is very severe.

Issie

Link to comment
Share on other sites

This past February is when my dizziness and Vertigo started. Thats when I got really sick with the trembling and the nausea and the adrenaline surges at night. I also have muscle pain, shaking, and all the other Dysautonomia symptoms. I was finally diagnosed via TTT last week.

So...now that its bee a few days with the Atenolol increase. My Heart rate is not going over 65. Thats even with climbing the stairs!! lying down my HR is 47. Scary to think what it is at night while sleeping. I have no energy and my legs feel like lead and I have mild chest pains while trying to clean house etc.

My blood pressure.....is still high. 154/89.......thats standing. Lying down it is high in the am 140/80. I think the atenolol may not be the right beta blocker to be on for hyper pots!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...